Is my pain from FM or from withdrawl from pain meds?

All your questions and experiences of medication and treatments on the NHS or Private Healthcare.

Moderators: perseus, *Lisa*, FluppyPuffy

Is my pain from FM or from withdrawl from pain meds?

Postby TATT » Thu Jul 12, 2012 8:40 pm

Hi Everyone,

I have toyed with the idea for months that the pain I feel everyday is heightened or caused by withdrawl from my tramadol meds.

In the morning I wake drenched in sweat and I have all over body aches that continue until the tramadol kicks in (1 hour) 2x50mg

Because I stay within the limit and add at times whatever I can to alleviate the awful pains I believe that I am suffering withdrawals and not FM at this time.

Yes I have my joint pain and a lot of my symptoms do overlap into FM but, there are times when I am suffering pain 7-8 on a daily basis and I feel that IF this is my day to day pain then I don't feel strong enough to live like this.

On researching the web I have read how others are experiencing similar symptoms as me with withdrawing from Tramadol. I wonder if my body is screaming out for more of this drug and because I don't give in and use other meds it's putting me into a daily WD and agony.

So (get it out will you) I have just put on a 5mg butran in order over the next two weeks to come off the tramadol and then after 2 patches use co codomol and ibuprofen in order to work out what my pain level actually is.

I hope I am not fooling myself and putting myself through more pain as I also have ME/CFS and of course that causes flu types body aches, but I am really concerned that my current life is being held hostage to tramadol and not my FM/CFS.

What if there are days that I don't have to take pills, which I hate doing but now swallow anything to get some peace. At 45 what will my tolerance levels be in another 19 years say????? Don't think my bowels will be able to cope ?

Anyway I am trying something out of the box. My GP is lost with offering me anything else and the pain clinic is in Septemeber so I am taking things into my own hands and just letting you know what I am up to. I will keep you posted to my unorthodox detox.

Signing out

Deranged and desperate from Barnet
TATT
UKFM Member
 
Posts: 413
Joined: Mon Jan 16, 2012 12:21 pm

Re: Is my pain from FM or from withdrawl from pain meds?

Postby denys » Thu Jul 12, 2012 8:43 pm

TATT sounds very like withdrawal symptoms, hopefully they should start to reduce as you go on and the butrans should help a little :fingerscrossed: you get over them quickly :hugs:
Denys

As a Public Moderator of this forum my opinions/views expressed are personal and are no more valid than those of other members and not necessarily those of UKFibromyalgia.
User avatar
denys
UKFM Veteran
 
Posts: 11901
Joined: Tue Feb 09, 2010 10:05 pm

Re: Is my pain from FM or from withdrawl from pain meds?

Postby TATT » Thu Jul 12, 2012 10:52 pm

Thanks Deny's x
TATT
UKFM Member
 
Posts: 413
Joined: Mon Jan 16, 2012 12:21 pm


Return to Treatments & Medication

Who is online

Users browsing this forum: No registered users and 3 guests